MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715K 630G BLACK MG; AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715K 630G BLACK MG; AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND
Model Number MMT-1715K
Medical Device Problem Codes Break (1069); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to medtronic minimed that the customer experienced two issues with the insulin pump: physical damage where the clip attaches and recurring "replace battery now" alarms, requiring battery changes every other day.The customer reported no adverse event.The event involved product(s) mmt-1715k.Troubleshooting was performed and that included reviewing alarm history, verifying battery usage, and confirming that the battery cap was not damaged, but the issue persisted.The customer was advised to discontinue use of the pump, revert to their backup plan per healthcare professional's instructions, and insert new batteries as needed until the replacement arrived.No harm requiring medical intervention was reported.The product was returned for analysis.
 
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting guidance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Unit received with displacement test, rewind test, prime/seating test,basic occlusion test, force sensor test, occlusion test, active currentmeasurement and selftest.The power management graph was inspecification, however multiple low battery alerts and replace batterynow alarms were present in the format history file due to anintermittent non-sleep anomaly software error.Unit received with highsleep current measurement, problem isolated to pcba 1.Unit receivedwith partially broken off belt clip rail.Unit received with scratchedcasing, minor scratches on lcd window and pillowing keypad overlay.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
630G INSULIN PUMP MMT-1715K 630G BLACK MG
Common Device Name
AUTOMATED INSULIN DOSING, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
lusine boyadzhyan
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
MDR Report Key22346704
Report Number2032227-2025-199575
Device Sequence Number20964070
Product Code OZO
UDI-Device Identifier00643169656840
UDI-Public(01)00643169656840
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-1715K
Device Catalogue NumberMMT-1715K
Device Lot NumberHG1BK6T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2032227-07-23-2024-001-C
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale